# SDR SIMA20190626005

- Difficulty date: June 26, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 7,496 hours, 4,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PCR: RT FWD 2 EMERGENCY LIGHT STRIPS PARTIALLY INOP. C/A-COMPLETE:REMOVED AND REPLACED RH FWD 2 EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS IAW AMM 33-50-21. OPC GOOD.
